# SDR QXEA200800340

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 2,185 hours, 2,111 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA- FLIGHT 2289 (SEA-EUG) - ABORTED TAKEOFF AT 85 TO 90 KNOTS AND RETURNED TO THE GATE FOR AUTOFEATHER SYSTEM NOT ARMING.  MAINTENANCE FOUND FAULT CODE 494 AND PERFORMED FIM TASK 61-20-10-810-826.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
